Balanced walls for random groups

John M. Mackay, Piotr Przytycki

Research output: Contribution to journalArticle (Academic Journal)

2 Citations (Scopus)
203 Downloads (Pure)

Abstract

We study a random group G in the Gromov density model and its Cayley complex X. For density < 5/24, we define walls in X that give rise to a nontrivial action of G on a CAT(0) cube complex. This extends a result of Ollivier and Wise, whose walls could be used only for density < 1/5. The strategy employed might be potentially extended in future to all densities < 1/4.

Original languageEnglish
Pages (from-to)397-419
Number of pages23
JournalMichigan Mathematical Journal
Volume64
Issue number2
Publication statusPublished - 1 Jun 2015

Bibliographical note

Date of Acceptance: 18/01/15

Fingerprint Dive into the research topics of 'Balanced walls for random groups'. Together they form a unique fingerprint.

  • Cite this